# SDR DALA2016020400948

- Difficulty date: February 1, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 55,785 hours, 31,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1174
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL HOLES DAMAGED AT FS 1174, LONGERON 30L AND 29L.  COMPLIED WITH PRI/ERA 543071-14, REV C.
